Multiple semiclassical solutions of the Schrodinger equation involving a critical Sobolev exponent

Chabrowski, J. H. and Yang, Jianfu (2000) Multiple semiclassical solutions of the Schrodinger equation involving a critical Sobolev exponent. Portugaliae Mathematica, 57 3: 273-284.


Author Chabrowski, J. H.
Yang, Jianfu
Title Multiple semiclassical solutions of the Schrodinger equation involving a critical Sobolev exponent
Formatted title
Multiple semiclassical solutions of the Schrödinger equation involving a critical Sobolev exponent
Journal name Portugaliae Mathematica   Check publisher's open access policy
ISSN 0032-5155
1662-2758
Publication date 2000
Sub-type Article (original research)
Volume 57
Issue 3
Start page 273
End page 284
Total pages 12
Editor J. P. Dian
G. N. de Oliveira
Place of publication Lisbon, Portugal
Publisher Sociedade Portuguese Mathematica
Collection year 2000
Language eng
Subject C1
230110 Calculus of Variations and Control Theory
780101 Mathematical sciences
Formatted abstract
We prove the existence of multiple solutions of the Schrödinger equation involving a critical Sobolev exponent. We use the Lusternik—Schnirelman theory of critical points.
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 12:23:54 EST